RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 4(316), Pages 193–194 (Mi umn865)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A problem of optimal sequential investing

E. V. Yagnyatinskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm865

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:4, 850–851

Bibliographic databases:

MSC: 60G40, 60H10, 60Jxx
Accepted: 18.04.1997

Citation: E. V. Yagnyatinskii, “A problem of optimal sequential investing”, Uspekhi Mat. Nauk, 52:4(316) (1997), 193–194; Russian Math. Surveys, 52:4 (1997), 850–851

Citation in format AMSBIB
\Bibitem{Yag97}
\by E.~V.~Yagnyatinskii
\paper A~problem of optimal sequential investing
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 4(316)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn865}
\crossref{https://doi.org/10.4213/rm865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480892}
\zmath{https://zbmath.org/?q=an:1114.62345}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..850Y}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 4
\pages 850--851
\crossref{https://doi.org/10.1070/RM1997v052n04ABEH002077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071875100019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039978465}


Linking options:
  • http://mi.mathnet.ru/eng/umn865
  • https://doi.org/10.4213/rm865
  • http://mi.mathnet.ru/eng/umn/v52/i4/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:230
    Full text:103
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019